Ilvico Tablets are used to relieve the symptoms of colds and flu such as headache, chills and runny nose.
Who is this medicine for?
This medicine can be used by adults and children aged 12 years and over.
How to use Ilvico Tablets
Take one or two tablets up to three times daily. Do not take more than six tablets in 24 hours. You should swallow the tablets whole with a glass of water.
Do not use Ilvico Tablets if you are allergic to any of the active ingredients. This medicine may cause drowsiness. If affected, do not drive or operate machinery. This medicine contains Paracetamol. Do not take other medicines containing Paracetamol while taking it. Please consult your doctor if symptoms do not improve.
Pregnancy and Breast Feeding
Do not take this medicine if you are pregnant or breast feeding unless advised by your doctor.
Contains Paracetamol 325mg, Caffeine 30mg and Brompheniramine 3mg as the active ingredients. Please see product packaging for a full list of other ingredients. Pack size 20 tablets.
How to store Ilvico Tablets
Do not store Ilvico Tablets above 25°C. Do not use the product after the expiry date marked on the pack. Keep all medicines out of reach of children and remember to return all unused or out of date medicines to your pharmacy for safe disposal.
Please see product packaging for full product information. A copy of the patient information leaflet for this medicine can be found online here. Contact us before purchasing if you need any clarification.
Ilvico is a licensed medicine in Ireland and we can only ship to an Irish address. You must be over 18 to purchase. If you order this product, you may receive an email with a link which will allow you to provide further information for review by one of our pharmacists. We may also contact you by phone. If everything is in order your product should ship same day. We will contact you if we need any further information or clarification.
There are no reviews yet.